MathSciNet Relay Station
MathSciNet bibliographic data
MR103206 (21 #1988) 16.00
Goldie, A. W. The structure of prime rings under ascending chain conditions. Proc. London Math. Soc. (3) 8 1958 589–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement